Unsteadyness feeling


Q: Ive been feeling a little off for the last 8 months and if i remember correctly it all started about 2 weeks after having intercourse with my first and only partner. Ive been feeling nauseous with pinching on my abdominal area and feel as if something was coming out of my penis every once in a while. I had myself tested for hiv and syphillis a month after and two months after inetercourse and they all came back negative. Also i overdosed on ibuprofen ive been feeling like a sore throat. And im wondering if it had any connection with the overdose. What can it be? What should i do?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi Doctor; my girlfriend and I have been having sex for the past 3 days, we live in different countries so we hardly ...

Q: I had sex with a guy on the 20th. pulled out and did not cum in me. Had sex with another guy on the 23rd 25 26 27 28....

Q: I have a callus like thing on my right foot (bottom). It's extremely painful to walk. I have been using callus remove...

Q: Hello, first time on this site for me. I have a situation where my boyfriend got drunk for the first time with a neig...

Q: My girlfriend had hand foot mouth and it spread to her vagina. This was two months almost 3 months ago and since the...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon